# SDR CA101020005

- Difficulty date: October 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,491 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Part time: 9,021 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 945435 CAPT OUTER PANE WINDSCREEN SHATTERED AT FL340.  CREW REPORT THAT THEY HEARD A POP AND SAW A FLASH AND 2 SECONDS LATER THE WINDOW SHATTERED.  PILOTS WINDSHIELD REPLACED IAW AMM 56-11-01 FUNCTION CHECKS & LEAK CHECKS COMPLETED & FOUND SERVICEABLE.  WAITING FOR WINDSHIELD TO RETURN TO STORES FOR MX QUALITY TO INSPECT.
